MathSciNet Relay Station
MathSciNet bibliographic data
MR1094434 76Rxx (35B27 73B27)
Amirat, Y.; Hamdache, K.; Ziani, A. Some results on homogenization of convection-diffusion equations. Arch. Rational Mech. Anal. 114 (1991), no. 2, 155–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement